# SDR DALA2014102005638

- Difficulty date: October 19, 2014
- Submitted: October 20, 2014
- Operation: Air carrier
- Aircraft: N899AT
- Make and model: Boeing 717-200
- Aircraft serial: 55049
- Aircraft time: 28,123 hours, 18,412 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Hydraulic Line
- Condition: Leaking
- Location: Edp
- Stage of operation: CL
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: A

## Discrepancy

RETURNED TO DEPARTURE DUE TO THE LOSS OF THE LT HYDRAULIC PRESSURE & QUANTITY.  LOCATED LEAK AT AT LT ENGINE DRIVEN PUMP PRESSURE LINE PN 7972127-554.  SUPPORT CLAMP CHAFED THROUGH LINE.  REPLACED LINE, BRACKET AND CLAMPS.  THE ACFT HAS RETURNED TO SERVICE.
